Title: Generalized Inverses of a Sum with Radical Element
Authors: Huylebrouck, Dirk # ×
Issue Date: 1986
Publisher: North Holland
Series Title: Linear Algebra and Its Applications vol:84 pages:289-300
Abstract: Given a von Neumann regular element a id an element j in the Jacobson radical J(R) of a ring R with unity, a necessary and sufficient condition is given for a + j to be von Neumann regular. Moreover, the Moore-Penrose invertibility and group invertibility of the element a + j are considered. An application is given for matrices over semiprimary SBI rings.
ISSN: 0024-3795
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science